Blog Posts in August, 2009

  • Ketek Drug Caused Liver Failures and Death

    The respiratory drug Ketek has been linked to at least 55 cases of liver failure and five deaths. Additional side effects include loss of consciousness, vision problems and irregular heartbeats. On February 12, 2007, Sanofi-Aventis added a black box warning to the antibiotic Ketek and the FDA severely restricted its use. A black box warning is the strictest warning the FDA can place on a ...
    Continue Reading
  • Hydroxycut Linked as a Lethal Killer

    Hydroxycut , one of the most popular and heavily advertised weight loss-brands in the country, has been linked as the cause of death and dozens of serious health problems. The Hydroxycut brand includes pills, drinks and powders marketed to burn fat, increase energy and control appetite. Makers Iovate Health Sciences Inc. of Oakville, Ontario, sold more than nine million items last year. But the ...
    Continue Reading
  • Diabetic Drug Avandia Linked to Heart Attacks and Strokes

    On May 21, 2007 the FDA issued an alert warning people with underlying heart disease are at an increased risk of heart attack or stroke while taking Avandia . On July 30, 2007, the FDA’s advisory committee concluded that the use of Avandia for treatment of Type 2 diabetes was associated with a greater risk of cardiovascular problems compared to a placebo. The FDA is now requiring ...
    Continue Reading
Page 1 of 1
Free Consultation
  • Please enter your first name.
  • Please enter your last name.
  • Please enter your email.
    This isn't a valid email address.
  • Please enter your phone number.
    This isn't a valid phone number.
  • Please make a selection.
  • Please make a selection.
  • Please make a selection.
  • Please make a selection.
  • Please enter your message.